Hail, Dallam
- When
- June 3, 5:49 PM CST
- Where
- Dallam County, 3.97 mi E of Chamberlain
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.120, -102.350
Severe thunderstorms across the northwest and south central Texas Panhandle produced hail during the early evening hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms across the northwest and south central Texas Panhandle produced hail during the early evening hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 3, 2:03 PM CST, 3 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 303 PM CDT SUN JUN 3 2007 .DISCUSSION... DESPITE SLIGHTLY LOWER DEWPOINTS TODAY...CONVECTION IS GETTING AN EARLIER START THAN YESTERDAY THANKS TO THE HELP OF BETTER UPPER DYNAMICS IN THE FORM OF AN UPPER TROUGH DIGGING INTO NORTHERN MEXICO. THE TROUGH HAS PUSHED THE RIDGE SLIGHTLY WEST ALLOWING FOR MORE ZONAL FLOW ACROSS THE AREA AND THUS THE THUNDERSTORMS WILL HAVE MORE EASTWARD MOVEMENT THAN WE SAW INITIALLY YESTERDAY. EXPECT THE SAME RESULTS AS LAST NIGHT WITH DISCREET CELLS MERGING INTO AN MCS AND MOVING SOUTHEAST OVERNIGHT WITH THE SEVERE THREAT DIMINISHING WITH TIME. LATE MONDAY WILL BE A REPEAT PERFORMANCE WITH CONTINUED NORTHWESTERLY FLOW AND WENT AHEAD AND LEFT THE POPS IN FOR TUE NIGHT AS I JUST DO NOT HAVE CONFIDENCE TO REMOVE RIGHT NOW...THOUGH I DO HAVE CONCERNS THAT WE MAY BE TOO CAPPED FOR CONVECTION. WED WILL BE HOT...DRY...AND WINDY SO IT IS A GOOD THING WE HAVE HAD PRECIP RECENTLY TO HELP LOWER ANY FIRE DANGER THREAT. THURSDAY WILL BE HOT AND DRY AS WELL BUT NOT AS WINDY AS THE PRESSURE GRADIENT RELAXES AHEAD OF A WEAK FRONT APPROACHING THE AREA. AM NOT NEAR AS ENTHUSIASTIC ABOUT THE ARRIVAL OF THE FRONT AS THE 12Z GFS SO HAVE TRENDED CLOSER TO THE ECMWF AND WENT ABOVE GUIDANCE THE LAST FEW DAYS OF THE FORECAST PERIOD. PROLONGED SOUTHWESTERLY UPPER FLOW IS NOT CONDUCIVE TO BRINGING A FRONT INTO OUR CWA...AND IF IT DOES IT SHOULD MAKE A QUICK EXIT BACK NORTH. HENNIG && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 59 81 59 90 62 / 60 20 30 20 20 BEAVER OK 58 88 59 91 65 / 30 10 10 20 20 BOISE CITY OK 55 81 55 89 60 / 50 20 20 20 20 BORGER TX 63 85 65 92 65 / 50 20 20 20 20 BOYS RANCH TX 60 86 59 96 65 / 60 20 30 20 20 CANYON TX 58 81 57 91 63 / 60 30 40 20 20 CLARENDON TX 62 82 61 89 64 / 60 20 30 20 20 DALHART TX 56 81 56 92 59 / 60 20 30 20 20 GUYMON OK 56 85 59 92 64 / 40 10 20 20 20 HEREFORD TX 57 81 56 90 64 / 60 30 40 20 20 LIPSCOMB TX 60 85 59 90 68 / 40 10 10 20 20 PAMPA TX 62 82 63 87 64 / 60 20 20 20 20 SHAMROCK TX 62 82 61 91 66 / 50 20 20 20 20 WELLINGTON TX 63 86 62 92 66 / 60 20 20 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/10
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 309 PM CDT SUN JUN 3 2007 OKZ001>003-TXZ001>020-041100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 309 PM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR THE WESTERN THIRD OF THE OKLAHOMA AND TEXAS PANHANDLE. THIS WATCH INCLUDES AMARILLO AND CANYON. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE PRIMARILY ALONG AND SOUTHWEST OF A LINE FROM DALHART TO CANYON. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL...AND PERHAPS AN ISOLATED TORNADO OR TWO. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TUESDAY NIGHT. SOME STORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO...THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGERS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION TODAY AND AGAIN DURING THE LATE AFTERNOON AND EVENING HOURS MONDAY AND TUESDAY. DRILLETTE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 527 PM CDT SUN JUN 3 2007 TXZ001-032300- DALLAM TX- 527 PM CDT SUN JUN 3 2007 ...STRONG THUNDERSTORM IN CENTRAL DALLAM COUNTY... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL DALLAM COUNTY MOVING SOUTHEAST AT 5 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 4 E LAKE MEREDITH 35.65N 101.59W
06/03/2007 HUTCHINSON TX PARK SERVICE
BOAT DOCK DESTROYED BY THUNDERSTORM WINDS
&&
SDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
556 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL HEDLEY 34.87N 100.66W
06/03/2007 E1.00 INCH DONLEY TX PUBLIC
&&
SDPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
559 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL HEDLEY 34.87N 100.66W
06/03/2007 E1.00 INCH DONLEY TX PUBLIC
&&
CORRECTED EVENT TIME...REMARKS
SDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
605 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BOISE CITY 36.73N 102.51W
06/02/2007 E1.75 INCH CIMARRON OK PUBLIC
0820 PM HAIL 1 S BOISE CITY 36.72N 102.51W
06/02/2007 E1.50 INCH CIMARRON OK PUBLIC
MOSTLY QUARTERS SOME PING PONG BALL SIZE
0833 PM HAIL CANYON 34.98N 101.92W
06/02/2007 E0.75 INCH RANDALL TX AMATEUR RADIO
0834 PM HAIL CANYON 34.98N 101.92W
06/02/2007 E0.88 INCH RANDALL TX PUBLIC
RELAYED BY LOCAL BROADCAST MEDIA
0837 PM HAIL 1 SW CANYON 34.97N 101.93W
06/02/2007 E1.75 INCH RANDALL TX AMATEUR RADIO
0837 PM HAIL 1 SW CANYON 34.97N 101.93W
06/02/2007 E1.75 INCH RANDALL TX PUBLIC
QUARTER TO GOLF BALL SIZE HAIL RELAYED BY LOCAL
BROADCAST MEDIA
0838 PM HAIL CANYON 34.98N 101.92W
06/02/2007 M1.00 INCH RANDALL TX NWS EMPLOYEE
0842 PM HAIL CANYON 34.98N 101.92W
06/02/2007 E1.00 INCH RANDALL TX PUBLIC
PENNY TO QUARTER SIZE HAIL STILL FALLING AND BEGINNING
TO COVER THE GROUND
0842 PM HAIL 1 NW CANYON 34.99N 101.93W
06/02/2007 E1.75 INCH RANDALL TX TRAINED SPOTTER
QUARTER TO GOLFBALL HAIL IN HUNSLEY HILLS
0845 PM HAIL 1 S CANYON 34.97N 101.92W
06/02/2007 E1.75 INCH RANDALL TX PUBLIC
GOLF BALL SIZE HAIL RELAYED BY LOCAL BROADCAST MEDIA
0856 PM HAIL CANYON 34.98N 101.92W
06/02/2007 E1.25 INCH RANDALL TX AMATEUR RADIO
QUARTER SIZE HAIL WITH SOME UP TO THE SIZE OF HALF
DOLLARS
0900 PM HAIL CANYON 34.98N 101.92W
06/02/2007 E1.75 INCH RANDALL TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL WITH SOME UP TO THE SIZE OF
GOLF BALLS AT CANYON JR HIGH
0102 AM HAIL STINNETT 35.82N 101.44W
06/03/2007 E0.88 INCH HUTCHINSON TX EMERGENCY MNGR
0102 AM HAIL 1 W SANFORD 35.70N 101.55W
06/03/2007 E0.88 INCH HUTCHINSON TX EMERGENCY MNGR
0109 AM HAIL BORGER 35.66N 101.40W
06/03/2007 M0.88 INCH HUTCHINSON TX TRAINED SPOTTER
0111 AM HAIL STINNETT 35.82N 101.44W
06/03/2007 E1.00 INCH HUTCHINSON TX TRAINED SPOTTER
0111 AM TSTM WND GST STINNETT 35.82N 101.44W
06/03/2007 E60 MPH HUTCHINSON TX TRAINED SPOTTER
0120 AM TSTM WND DMG 4 E LAKE MEREDITH 35.65N 101.59W
06/03/2007 HUTCHINSON TX PARK SERVICE
BOAT DOCK DESTROYED BY THUNDERSTORM WINDS
0245 AM HAIL 3 ENE HEDLEY 34.88N 100.61W
06/03/2007 E1.50 INCH DONLEY TX PUBLIC
ALONG HIGHWAY 203. TIME IS ESTIMATED.
0255 AM HAIL HEDLEY 34.87N 100.66W
06/03/2007 E1.00 INCH DONLEY TX PUBLIC
&&
SDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 607 PM CDT SUN JUN 3 2007 TXZ001-002-032345- DALLAM TX-SHERMAN TX- 607 PM CDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS TO AFFECT EASTERN DALLAM AND SOUTHWESTERN SHERMAN COUNTIES... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER EASTERN DALLAM COUNTY MOVING EAST SOUTHEAST AT 15 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
The Amarillo radar (KAMA), 114 km away, was scanning. The volume nearest the first event began at 23:47 UTC.
6 hail. Local standard time, as filed.
Reported along Farm to Market Road 297.
Reported on U.S. Highway 287 one mile south of the Moore County and Potter County line.
Reported on County Road 34 near Westline Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38204, 38207, 38208, 38210, 38212, 38213.